Why After Taking Antibiotics, In The Morning Felt Itchy On The Shoulders, Hands And Red Face?

Illustration of Why After Taking Antibiotics, In The Morning Felt Itchy On The Shoulders, Hands And Red Face?
Illustration: Why After Taking Antibiotics, In The Morning Felt Itchy On The Shoulders, Hands And Red Face? healthline.com

, the story is that I drink clindamycin at night before going to bed, in the morning I wake up at 4 in the morning, and at 10 o’clock in the morning I feel my hands and shoulders continue to itch, my face is also tingling and red, right when I move my back that is very itchy, then I scratching, so the whole body is itchy … my older brother said cold allergy. Is it true? then what should be done to handle it so as not to feel itchy all the time? or is this also the effect of the drug clindamycin?

1 Answer:

Hello! Thank you for asking at HealthReplies.com.

Itching and redness in the body can be caused by several things:

Contact dermatitis ie itching due to direct contact with a substance that triggers an allergic reaction or irritation Allergy to a certain drug Insect bites / mites Infection of the skin caused by fungus or bacteria Dry skin Cold allergy / urticaria In cold allergies are usually triggered when the skin is exposed to cold water or cold weather. In general, cold allergies occur at the age of children and can disappear by itself.

Clindamycin is an antibiotic drug that functions to kill bacteria. The drug clindamycin can also have several side effects such as the following:

Itching and redness / rash on the skin Nausea and vomiting Defecate liquid or diarrhea Pain in the joints Throat pain Need further examination to assess the cause of itching and redness of the skin and should be able to consult further with a dermatologist, and so that appropriate treatment such as allergy medications or itch reduction can be given.

Need special attention if indeed the cause of the itching is caused due to drug allergy, it is necessary to consult the doctor again if possible the drug is the cause of the allergy and if it is proven that the drug allergy can be replaced with another antibiotic class.

Some things to note are:

If there is shortness of breath, the eyes and swollen areas of the face can be immediately to the nearest doctor Avoid scratching the itchy or reddish area because it can cause irritation or infection in the scratched wound area Identify or look for other allergens such as, a history of changing soap / shampoo, moisturizer , or substances exposed to the skin Record and avoid medications that have been proven to cause allergies. Hopefully the information I have provided can help.

: by

Related Question

Handling Fever Up And Down And Does Not Heal In Children?

Handling Fever Up And Down And Does Not Heal In Children?

(1 year ago)

Hello doctor, My son is 2.5 years old on Tuesday, Wednesday and has a high fever between 38-40 and then Thursday dropped to 36-37 but this Friday has risen to 40 since 4 o’cl...

Jaw Bone?

Jaw Bone?

(11 months ago)

Dear Doctor, n nI have a lower tooth extraction operation because I am currently having my braces installed. nAfter the tooth (after the lower canine) was removed a few days later ...

Can HIV Sufferers Be Cured At Window Times?

Can HIV Sufferers Be Cured At Window Times?

(1 year ago)

Hello, is it possible to cure people with HIV at the window?...

Leave a Reply

Your email address will not be published. Required fields are marked *